# SDR AALA202502075611

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 39,483 hours, 17,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 FLIGHT ATTANDENT JUMP SEAT INBOARD FLASHLIGHT INDICATOR LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202502055611): REMOVED AND REPLACED L1 FLIGHT ATTANDENT SEAT FLASHLIGHT HOLDER, OPERTIONAL CHECK GOOD, PER AMM 25-64-00**(CLOSED).
